Active Ingredients (in each Tablet) - Purpose: Loratadine 5 mg - Antihistamine. Pseudoephedrine Sulfate 120 mg - Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Dibasic Calcium Phosphate, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Pharmaceutical Ink, Povidone, Titanium Dioxide.
Directions. Do not divide, crush, chew or dissolve the tablet. Adults and children 12 years and over: 1 tablet every 12 hours; not more than 2 tablets in 24 hours. Children under 12 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor. Other information. Each tablet contains: calcium 30 mg. Safety sealed: do not use if the individual blister unit imprinted with Claritin-DÂ® 12 hour is open or torn. Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Keep in a dry place.
Always refer to the actual package for the most accurate information